# SDR WX0A2023112931899

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 53,532 hours, 33,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 903057
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FWD L EMERGENCY LIGHT BATTERY REQUIRES REPLACEMENT DUE TO FAILED CAPACITY CHECK / REMOVED AND REPLACED FWD L EMERGENCY LIGHT BATTERY IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
